# SDR SWAA2022081630575

- Difficulty date: July 18, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bushing
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WEB STA 1016 CENTER UPPER BULKHEAD BUSHING AT AFT GALLEY AREA (2 EA) 2022-368442 / [01] INSTALLED WEB STA 1016 CENTER UPPER BULKHEAD BUSHING AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-03;[02] INSTALLED WEB STA 1016 CENTER UPPER BULKHEAD BUSHING AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-03. VERIFIED
